Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jun 22, 2021, 3:34 PM CDT for Escambia County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2021, 3:34 PM CDT (20:34 UTC)
- Expired
- Jun 22, 2021, 4:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Mobile, AL
County Escambia County, FL
The radar
The Mobile radar (KMOB), 86 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
274
WWUS84 KMOB 222034
SPSMOB
Special Weather Statement
National Weather Service Mobile AL
334 PM CDT Tue Jun 22 2021
ALZ264-FLZ201-222115-
Baldwin Central AL-Escambia Inland FL-
334 PM CDT Tue Jun 22 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EAST
CENTRAL BALDWIN AND WEST CENTRAL ESCAMBIA COUNTIES UNTIL 415 PM
CDT...
At 334 PM CDT, the strong thunderstorm was located 7 miles southwest
of Molino, or 10 miles northwest of Gonzalez, moving east at 5 mph.
Dime size hail and wind gusts of 40 to 50 mph will be possible with
this storm.
Locations impacted include...
Molino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3074 8763 3084 8734 3077 8730 3074 8731
3072 8730 3072 8728 3069 8726 3065 8726
3064 8725 3064 8724 3063 8726 3063 8724
3062 8726 3062 8730 3059 8752
TIME...MOT...LOC 2034Z 258DEG 6KT 3067 8743
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 22, 2:01 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 22, 2:01 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
201 PM CDT Tue Jun 22 2021
.NEAR TERM /Now Through Wednesday/...A surface front is currently
moving into interior sections of the area. Ahead of the front a very
deep tropical airmass exists with MLCAPE values around 2K.
Scattered showers and thunderstorms are beginning to develop in this
moist and unstable airmass and will increase in coverage through the
afternoon hours. Gusty winds and frequent lightning will be the main
threats. Heavy rain will also remain possible, however widespread
flooding is not expected and the Flash Flood Watch has been
cancelled.
The front will stall across the area tonight with continued chances
of showers and thunderstorms mainly across the southern portions of
the area. Showers and thunderstorms increase in coverage across
the area again on Wednesday, however lower rain chances are
expected due to an upper ridge building in from the west. The
highest rain chances on Wednesday will be along the I-10 corridor
near the stalled boundary.
Temperatures will be on the increase on Wednesday with highs in the
mid and upper 80s. Lows tonight and Wednesday night will be in
the mid and upper 60s well inland to mid 70s along the coast. /13
&&
.AVIATION...
18Z issuance...VFR conditions expected through much of the period
outside of showers and storms. Brief reductions in ceilings and
visibilities can be expected in and around showers and
thunderstorms. /13
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 7 PM CDT this evening for ALZ265-266.
FL...High Rip Current Risk until 7 PM CDT this evening for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Local storm report, Jun 22, 12:38 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1238 PM CDT TUE JUN 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 AM TSTM WND DMG 2 SSE OSAKA 31.04N 87.21W
06/19/2021 ESCAMBIA AL EMERGENCY MNGR
EMA DISPATCH REPORTS LARGE TREE DOWN AT WOLF
LOG RD & OIL WELL RD. TIME ESTIMATED BASED
ON RADAR.
&&
JEHSpecial weather statement, Jun 22, 1:48 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
148 PM CDT Tue Jun 22 2021
ALZ264-266-221915-
Baldwin Coastal AL-Baldwin Central AL-
148 PM CDT Tue Jun 22 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN BALDWIN COUNTY UNTIL 215 PM CDT...
At 148 PM CDT, the strong thunderstorm was located 5 miles west of
Magnolia Springs, or 7 miles southeast of Point Clear, moving east at
30 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Foley, Magnolia Springs, Bon Secour and Summerdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Waterspouts can move onshore and impact beaches before dissipating.
Furniture that isn't well anchored may become airborne and pose a
dangerous threat to beachgoers. Seek shelter if you see a waterspout
moving towards shore.
&&
LAT...LON 3028 8775 3030 8773 3029 8775 3036 8784
3039 8783 3039 8781 3041 8782 3039 8785
3038 8784 3038 8787 3041 8791 3046 8792
3051 8761 3035 8760 3034 8761 3034 8760
3031 8760 3030 8762 3030 8760 3028 8760
TIME...MOT...LOC 1848Z 268DEG 26KT 3037 8786Special weather statement, Jun 22, 2:00 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
200 PM CDT Tue Jun 22 2021
ALZ263-265-221930-
Mobile Coastal AL-Mobile Central AL-
200 PM CDT Tue Jun 22 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MOBILE COUNTY UNTIL 230 PM CDT...
At 159 PM CDT, the strong thunderstorm was located over Bayou La
Batre, moving east at 15 mph.
Dime size hail and wind gusts of 40 to 50 mph will be possible with
this storm.
Locations impacted include...
Bayou La Batre and Coden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3034 8815 3033 8816 3033 8819 3036 8819
3036 8821 3038 8824 3034 8825 3037 8826
3039 8827 3039 8829 3037 8831 3053 8831
3055 8808 3051 8810 3038 8811 3034 8813
3035 8814 3032 8814
TIME...MOT...LOC 1859Z 274DEG 14KT 3044 8824Special weather statement, Jun 22, 2:30 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
230 PM CDT Tue Jun 22 2021
ALZ264-266-FLZ202-222015-
Baldwin Coastal AL-Baldwin Central AL-Escambia Coastal FL-
230 PM CDT Tue Jun 22 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN AND SOUTH CENTRAL ESCAMBIA COUNTIES UNTIL 315 PM
CDT...
At 230 PM CDT, the strong thunderstorm was located 8 miles northwest
of Lillian, or 12 miles east of Robertsdale, moving east at 15 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
This storm will remain over mainly rural areas of southeastern
Baldwin and south central Escambia Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3043 8734 3044 8734 3046 8737 3045 8740
3047 8742 3045 8742 3044 8739 3045 8744
3046 8758 3055 8758 3056 8743 3052 8744
3057 8737 3057 8730 3042 8729
TIME...MOT...LOC 1930Z 273DEG 14KT 3051 8751Local storm report, Jun 22, 3:15 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
315 PM CDT TUE JUN 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 AM TORNADO 4 SSW ALABAMA PORT 30.31N 88.14W
06/19/2021 MOBILE AL NWS STORM SURVEY
*** 1 INJ ***
A TORNADO MOVED ACROSS CEDAR POINT PIER. THE
PIER SUFFERED DAMAGE TO SOME RAILINGS AND
LIGHT POLES. A LARGE METAL STORAGE UNIT WAS
LIFTED AND MOVED TEN FEET, HEAVILY DAMAGING
THE STRUCTURE. A UTILITY POLE WAS ALSO
KNOCKED OVER. A 2X4 BOARD WAS LAUNCHED
THROUGH THE WINDOW OF A PICKUP TRUCK. THE
OCCUPANT OF THE TRUCK SUFFERED MINOR
INJURIES.
&&
JFBSpecial weather statement, Jun 22, 3:34 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
334 PM CDT Tue Jun 22 2021
ALZ264-FLZ201-222115-
Baldwin Central AL-Escambia Inland FL-
334 PM CDT Tue Jun 22 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EAST
CENTRAL BALDWIN AND WEST CENTRAL ESCAMBIA COUNTIES UNTIL 415 PM
CDT...
At 334 PM CDT, the strong thunderstorm was located 7 miles southwest
of Molino, or 10 miles northwest of Gonzalez, moving east at 5 mph.
Dime size hail and wind gusts of 40 to 50 mph will be possible with
this storm.
Locations impacted include...
Molino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3074 8763 3084 8734 3077 8730 3074 8731
3072 8730 3072 8728 3069 8726 3065 8726
3064 8725 3064 8724 3063 8726 3063 8724
3062 8726 3062 8730 3059 8752
TIME...MOT...LOC 2034Z 258DEG 6KT 3067 8743The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:33 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 21, 8:01 PM CDT | Flash Flood Warning | MOB | Mobile | 104 min |
| Jun 21, 8:18 PM CDT | Flash Flood Watch | MOB | Baldwin, Mobile | 17 hr |
| Jun 21, 10:09 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 5 hr |
| Jun 21, 10:32 PM CDT | Special Marine Warning | MOB | 47 min | |
| Jun 22, 2:34 AM CDT | Special Marine Warning | MOB | 56 min | |
| Jun 22, 3:20 AM CDT | Special Marine Warning | MOB | 55 min | |
| Jun 22, 3:40 AM CDT | Special Marine Warning | MOB | 65 min | |
| Jun 22, 7:09 AM CDT | Special Marine Warning | MOB | 66 min | |
| Jun 22, 8:28 AM CDT | Special Marine Warning | MOB | 92 min | |
| Jun 22, 9:48 AM CDT | River Flood Warning | MOB | Baldwin | 25 hr |
| Jun 22, 9:50 AM CDT | River Flood Warning | MOB | Baldwin | 49 hr |
| Jun 22, 9:57 AM CDT | Special Marine Warning | MOB | 33 min | |
| Jun 22, 10:16 AM CDT | Special Marine Warning | MOB | 29 min | |
| Jun 22, 1:42 PM CDT | Special Marine Warning | MOB | 18 min | |
| Jun 22, 1:48 PM CDT | Special Weather Statement | MOB | Baldwin | 27 min |
| Jun 22, 2:00 PM CDT | Special Weather Statement | MOB | Mobile | 30 min |
| Jun 22, 2:02 PM CDT | Special Marine Warning | MOB | 28 min | |
| Jun 22, 4:31 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Jun 22, 5:13 PM CDT | Special Marine Warning | MOB | 52 min | |
| Jun 22, 5:21 PM CDT | Special Weather Statement | MOB | Baldwin | 39 min |
| Jun 22, 5:37 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Jun 21, 10:11 PM CDT | Special Weather Statement | MOB | Okaloosa, Santa Rosa | 49 min |
| Jun 21, 10:43 PM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 5 hr |
| Jun 21, 10:57 PM CDT | Special Weather Statement | MOB | Okaloosa | 63 min |
| Jun 21, 11:15 PM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 4 hr |
| Jun 21, 11:58 PM CDT | Areal Flood Advisory | MOB | Okaloosa, Santa Rosa | 5 hr |
| Jun 22, 9:52 AM CDT | River Flood Warning | MOB | Okaloosa | 12 hr |
| Jun 22, 2:30 PM CDT | Special Weather Statement | MOB | Escambia | 45 min |
| Jun 22, 4:38 PM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.